# SDR ASAA2014070908515

- Difficulty date: July 9, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 2,451 hours, 772 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 69906
- Condition: Dirty
- Location: Pax Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A'S REPORTED EXCESSIVELY WARM AIR COMING FROM VENTS OVER ROWS 11-15.  ATTEMPTED TO CONTROL FROM COCKPIT AND WAS INEFFECTIVE.  ACFT GROUNDED. REMOVED & INSTALLED, TEMP CONTROL SENSOR FILTERS IN CONTROL CABIN, FWD & AFT CABIN.  OPS CK.  GOOD IN COOL & WARM MODES, REF 21-61-06 & AMM 36-00-00.
